


default search action
BibTeX record journals/jifs/WangW10
@article{DBLP:journals/jifs/WangW10, author = {Shuming Wang and Junzo Watada}, title = {T-norm-based limit theorems for fuzzy random variables}, journal = {J. Intell. Fuzzy Syst.}, volume = {21}, number = {4}, pages = {233--242}, year = {2010}, url = {https://doi.org/10.3233/IFS-2010-0446}, doi = {10.3233/IFS-2010-0446}, timestamp = {Sat, 25 Apr 2020 13:53:47 +0200}, biburl = {https://dblp.org/rec/journals/jifs/WangW10.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.